# SDR AALA982005

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AA
- Make and model: Boeing 727227
- Aircraft serial: 20737
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 913
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN RADIUS AT OUTER FLANGE OF LEFT STATION 913.5 FRAME.  STOP DRILLED CRACK AND INSTALLED REPAIR PER SRM 53-10-2 FIG 3.  (M)
